# SDR DHL2003365014

- Difficulty date: September 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT REAR MAIN TIRE NR 8 BLOWN ON TAXI OUT ROLLED EMERGENCY EQUIPMENT AND MAINTENANCE TO VERIFY OKAY TO TAXI BACK TO BLOCKS.  TROUBLESHOT FOUND NR 8 TIRE MAINTAINING PROPER PRESSURE. ALSO FOUND A PORTION OF THE TIRE RECAP PEELED OFF. REPLACED TIRE IAW MM 12-37-32. DEACTIVATED NR 8 BRAKE IAW CVG MX REQUEST IAW MEL NR 32-42-09 DMI NR 14074.  REFERENCE DMI NR 14074 NR 8 BRAKE DEACTIVATED IAW MX CONTROL REQUEST DUE TO BRAKE DRAGGING REACTIVATED NR 8 BRAKE. REPLACED NR 8 BRAKE GREEN SERVO VALVE ANTISKID IAW M/M 32-42-48 OPS CHECKED NORMAL. THIS CLEARS DMI NR 14074.
